# SDR 97ZZZX3423

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9
- Condition: Fail Test
- Location: Vest Cell
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED THE MANUFACTURER'S 2-POUND P.S.I. INFLATION TEST.
